# SDR CALA2022101402804

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 91,200 hours, 19,422 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fairing
- Part number: UL30317
- Condition: Missing
- Location: Nr 2 Compressor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 DURING 1C VISIT UPON ARRIVAL AT GSO FOUND #2 ENGINE OUTBD COMPRESSOR FAIRING WITH LARGE SECTION OF THE PANEL MISSING.  REPLACED GAS PATH FAIRING.
